# SDR CA060228022

- Difficulty date: April 22, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,664 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: B8187B
- Condition: Seized
- Location: Fuel System
- Part time: 1,190 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ATTEMPTED START, THE AUX FUEL PUMP LIGHT ILLUMINATED.  SYSTEM WOULD NOT FUNCTION.  FURTHER INVESTIGATION FOUND PUMP SEIZED.  PUMP REPLACED AND NO FURTHER DEFECTS WERE NOTED.
